|Sinusitis Drug Interaction with Atripla??? Please advise
Nov 14, 2012
Hello, I was diagnosed with HIV on 2009. Strated Atripla soon after. Currently my VL is Undetectable, my cd4 is 490 and my cd4% is 40%.
I was diagnosed with sinusitis on tuesday and prescribed Levofloxacine 750mg for 7 days, Pseudoepehdrine for 7 days and Fluticason Nasal spray for 7 days.
Is it ok to take all of these with Atripla?
I read Levofloxacine causes tendonitis, I am at risk? (I'm 32.y.o, not exercise much and have always had good Livey Kidney blood test results).
Thanx a lot!
| Response from Dr. McGowan
Sorry to hear about the sinusitis.
It is safe to use levofloxacin with Atripla. The risk of tendonitis is very low and use for a short course in an adult is fine.
Use of pseudoephedrine can elevate the blood pressure, so if you have high blood pressure it would be best to avoid it and use a nasal spray decongestant if needed.
Fluticasone is also safe with Atripla, it has interactions with some other HIV meds (protease inhibitors) but not with your combo.
Hope you feel better soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Drug Interaction Valium And Atripla
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Painful Red Spots After Lap Dance Worried I Have HIV
- Can You Get Genital Warts From In A Hot Tub?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.